Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Construction of $t$-structures and equivalences of derived categories

Authors: Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio
Journal: Trans. Amer. Math. Soc. 355 (2003), 2523-2543
MSC (2000): Primary 18E30; Secondary 14F05, 16D90
Published electronically: January 30, 2003
MathSciNet review: 1974001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We associate a $t$-structure to a family of objects in $\boldsymbol{\mathsf{D}}(\mathcal{A})$, the derived category of a Grothendieck category $\mathcal{A}$. Using general results on $t$-structures, we give a new proof of Rickard's theorem on equivalence of bounded derived categories of modules. Also, we extend this result to bounded derived categories of quasi-coherent sheaves on separated divisorial schemes obtaining, in particular, Be{\u{\i}}\kern.15emlinson's equivalences.

References [Enhancements On Off] (What's this?)

  • [AJL] Alonso Tarrío, L.; Jeremías López, A.; Lipman, J.: Local homology and cohomology on schemes, Ann. Scient. École Norm. Sup. 30 (1997), 1-39. MR 98d:14028
  • [AJS] Alonso Tarrío, L.; Jeremías López, A.; Souto Salorio, Ma. José: Localization in categories of complexes and unbounded resolutions, Canad. J. Math. 52 (2000), no. 2, 225-247. MR 2001i:18019
  • [B1] Be{\u{\i}}\kern.15emlinson, A. A.: Coherent sheaves on $\mathbf{P}^{n}$and problems in linear algebra. Functional Anal. Appl. 12 (1978), no. 3, 214-216 (1979).
  • [B2] -: The derived category of coherent sheaves on $\mathbf{P}^{n}$. Selected translations. Selecta Math. Soviet. 3 (1983/84), no. 3, 233-237. MR 88h:14021
  • [BBD] Be{\u{\i}}\kern.15emlinson, A. A.; Bernstein, J.; Deligne, P.: Faisceaux pervers. Analysis and topology on singular spaces, I (Luminy, 1981), 5-171, Astérisque, 100, Soc. Math. France, Paris, 1982. MR 86g:32015
  • [BN] Bökstedt, M.; Neeman, A.: Homotopy limits in triangulated categories, Compositio Math. 86 (1993), 209-234. MR 94f:18008
  • [GP] Popesco, N.; Gabriel, P.: Caractérisation des catégories abéliennes avec générateurs et limites inductives exactes. C. R. Acad. Sci. Paris 258 (1964), 4188-4190. MR 29:3518
  • [Gr] Grothendieck, A.: Sur quelques points d'algèbre homologique. Tôhoku Math. J. (2) 9 (1957), 119-221. MR 21:1328
  • [EGA I] Grothendieck, A.; Dieudonné, J. A.: Eléments de Géométrie Algébrique I, Grundlehren der math. Wiss. 166, Springer-Verlag, Heidelberg, 1971.
  • [EGA III] - Eléments de Géométrie Algébrique III, Étude cohomologique des faisceaux cohérents. I. Inst. Hautes Etudes Sci. Publ. Math. 11 (1961). MR 36:177c
  • [KV1] Keller, B. and Vossieck, D.: Sous les catégories dérivées, C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 6, 225-228. MR 88m:18014
  • [KV2] -: Aisles in derived categories, Bull. Soc. Math. Belg. Sér. A 40 (1988), no. 2, 239-253. MR 90j:16047
  • [I] Illusie, L.: Existence de résolutions globales, in Théorie des Intersections et Théorème de Riemann-Roch (SGA 6), Lecture Notes in Math., no.225, Springer-Verlag, New York, 1971, pp.160-222
  • [L] Lévy, A.: Basic set theory. Springer-Verlag, Berlin-New York, 1979. MR 80k:04001
  • [M] Mitchell, B.: Theory of categories, Academic Press, New York, 1965. MR 34:2647
  • [N] Neeman, A.: The connection between the $K$-theory localization theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel, Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 5, 547-566. MR 93k:18015
  • [R] Rickard, J.: Morita theory for derived categories, J. London Math. Soc. (2) 39 (1989), no. 3, 436-456. MR 91b:18012
  • [St] Stenström, B.: Rings of quotients. An introduction to methods of ring theory. Grund. der math. Wiss. Bd. 217. Springer-Verlag, Berlin-Heidelberg-New York, 1975. MR 52:10782
  • [TT] Thomason, R. W.; Trobaugh, T.: Higher algebraic $K$-theory of schemes and of derived categories. The Grothendieck Festschrift, Vol. III, 247-435, Progr. Math., 88, Birkhäuser Boston, Boston, MA, 1990. MR 92f:19001
  • [V] Verdier, J.-L.: Categories dérivées. Quelques résultats (Etat 0). Semin. Geom. algebr. Bois-Marie, SGA 4 $\frac{1}{2}$, Lect. Notes Math. 569, 262-311 (1977).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18E30, 14F05, 16D90

Retrieve articles in all journals with MSC (2000): 18E30, 14F05, 16D90

Additional Information

Leovigildo Alonso Tarrío
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain

Ana Jeremías López
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain

María José Souto Salorio
Affiliation: Facultade de Informática, Campus de Elviña, Universidade da Coruña, E-15071 A Coruña, Spain

Received by editor(s): May 14, 2002
Received by editor(s) in revised form: October 30, 2002
Published electronically: January 30, 2003
Additional Notes: The first two authors were partially supported by Spain’s MCyT and E.U.’s FEDER research project BFM2001-3241, supplemented by Xunta de Galicia grant PGDIT 01PX120701PR
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society